# SDR 06FDEA2457

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER CARGO AT STA 670 RBL 75.2 SEAT TRACK FOUND CORROSION.  REPAIRED AS PER SRM 53-70-00 FIGURE 15 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER 6-2-100.
